# SDR AALA202303067859

- Difficulty date: March 5, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N758US
- Make and model: Airbus A319-112
- Aircraft serial: 1348
- Aircraft time: 56,257 hours, 36,517 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD FLIGHT ATTENDANT SEAT EMERGENCY FLASHLIGHT INOPERATIVE. MAINTENANCE REPLACED FLASHLIGHT PER AMM 25-60-00.
